RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 197, Number 5, Pages 1022–1025 (Mi dan36094)  

This article is cited in 15 scientific papers (total in 15 papers)

MATHEMATICS

An alternative in a differential-difference game

Yu. S. Osipov


Full text: PDF file (649 kB)

Bibliographic databases:
UDC: 518.733.431
Presented: Н. Н. Красовский
Received: 15.08.1970

Citation: Yu. S. Osipov, “An alternative in a differential-difference game”, Dokl. Akad. Nauk SSSR, 197:5 (1971), 1022–1025

Citation in format AMSBIB
\Bibitem{Osi71}
\by Yu.~S.~Osipov
\paper An alternative in a differential-difference game
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 197
\issue 5
\pages 1022--1025
\mathnet{http://mi.mathnet.ru/dan36094}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0284224}
\zmath{https://zbmath.org/?q=an:0243.90063}


Linking options:
  • http://mi.mathnet.ru/eng/dan36094
  • http://mi.mathnet.ru/eng/dan/v197/i5/p1022

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kryazhimskii, “Yu. S. Osipov's work in mathematical control theory”, Russian Math. Surveys, 61:4 (2006), 593–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S208–S220  mathnet  crossref  mathscinet  zmath  elib
    3. N. N. Krasovskii, A. N. Kotel'nikova, “An approach-evasion differential game: Stochastic guide”, Proc. Steklov Inst. Math. (Suppl.), 269, suppl. 1 (2010), S191–S213  mathnet  crossref  elib
    4. V. N. Ushakov, A. A. Uspenskii, “On a supplement to the stability property in differential games”, Proc. Steklov Inst. Math., 271 (2010), 286–305  mathnet  crossref  mathscinet  isi  elib
    5. N. A. Mamadaliev, “Pursuit problems in linear differential games with delay”, Russian Math. (Iz. VUZ), 54:6 (2010), 13–18  mathnet  crossref  mathscinet
    6. Vladimir N. Ushakov, Aleksandr A. Uspenskii, “Defekt funktsii v differentsialnykh igrakh s terminalnoi platoi”, MTIP, 2:2 (2010), 99–128  mathnet  elib
    7. V. N. Ushakov, A. R. Matviichuk, P. D. Lebedev, “Defekt stabilnosti v igrovoi zadache o sblizhenii v moment”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 3, 87–103  mathnet  elib
    8. N. N. Krasovskii, A. N. Kotel'nikova, “Stochastic guide for a time-delay object in a positional differential game”, Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 145–151  mathnet  crossref  isi  elib
    9. V. N. Ushakov, A. A. Uspenskii, A. G. Malev, “Estimate of the stability defect for a positional absorption set subjected to discriminant transformations”, Proc. Steklov Inst. Math. (Suppl.), 279, suppl. 1 (2012), 113–129  mathnet  crossref  isi  elib
    10. V. L. Pasikov, “Ekstremalnye strategii v igrovykh zadachakh dlya lineinykh integro-differentsialnykh sistem Volterra, I”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 2012, no. 7, 33–42  mathnet
    11. V. L. Pasikov, “Ekstremalnye strategii v igrovykh zadachakh dlya lineinykh integro-differentsialnykh sistem Volterra, II”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 5:1 (2013), 55–62  mathnet
    12. V. L. Pasikov, “Differentsialno-raznostnaya igra sblizheniya-ukloneniya v gilbertovom prostranstve, I”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 3(104), 33–41  mathnet
    13. V. L. Pasikov, “Differentsialno-raznostnaya igra sblizheniya-ukloneniya v gilbertovom prostranstve, II”, Vestn. SamGU. Estestvennonauchn. ser., 2014, no. 10(121), 74–83  mathnet
    14. V. N. Ushakov, V. I. Ukhobotov, A. V. Ushakov, G. V. Parshikov, “On solving approach problems for control systems”, Proc. Steklov Inst. Math., 291 (2015), 263–278  mathnet  crossref  crossref  isi  elib
    15. A. A. Ershov, V. N. Ushakov, “An approach problem for a control system with an unknown parameter”, Sb. Math., 208:9 (2017), 1312–1352  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:56
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020